# SDR DALA2019070203980

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 49,474 hours, 33,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHT AT 1R DOOR IS NOT ILLUMINATING. MAINTENANCE DISCOVERED THAT NO POWER WAS GETTING TO THE LIGHT. THEY REPLACED THE BATTERY POWER SUPPLY B5- 259 PER AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #5947570 )
